# SDR A6WA201543156

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 35,800 hours, 33,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN FROM CABIN.  DOOR INTERMITTENTLY WILL NOT OPEN FROM INSIDE.  FOUND OUTER HANDLE LATCH RELEASE BUTTON WORN.  R & R OUTER HANDLE IAW AMM 52-11-03.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
